# SDR UPS00831925

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LEFT CENTER L/E UPPER SKIN IS CRACKED AT XFS 304.  REPAIRED IAW SRM 57-2-1 FIG 38.
